X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (5) 5
ando-li-mathias geometric mean (4) 4
mathematics, applied (4) 4
ando–li–mathias geometric mean (3) 3
47a63 (2) 2
47a64 (2) 2
algebra and number theory (2) 2
chaotic geometric mean (2) 2
discrete mathematics and combinatorics (2) 2
geometric mean (2) 2
geometry and topology (2) 2
kantorovich constant (2) 2
karcher mean (2) 2
numerical analysis (2) 2
positive definite matrix (2) 2
specht ratio (2) 2
15a45 (1) 1
47a30 (1) 1
algebra (1) 1
analysis (1) 1
ando-hiai inequality (1) 1
ando-li-mathias (1) 1
ando–hiai inequality (1) 1
applications of mathematics (1) 1
block matrix (1) 1
chaos theory (1) 1
commuting (1) 1
complement (1) 1
constants (1) 1
factorization (1) 1
gamma-commuting family (1) 1
hadamard space (1) 1
hermitian unitary matrix (1) 1
inequalities (1) 1
inequality (1) 1
kantorovich inequality (1) 1
lawson-lim geometric mean (1) 1
lawson–lim geometric mean (1) 1
mathematical analysis (1) 1
mathematics, general (1) 1
matrix geometric mean (1) 1
matrix methods (1) 1
mond-shisha difference (1) 1
mond–shisha difference (1) 1
operators (1) 1
positive linear map (1) 1
positive operator (1) 1
positive-definite matrices (1) 1
research (1) 1
reverse inequality (1) 1
spectral geometric mean (1) 1
submanifolds (1) 1
unitarily invariant norm (1) 1
γ-commuting family (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Linear algebra and its applications, ISSN 0024-3795, 02/2013, Volume 438, Issue 4, pp. 1711 - 1726
...⩾3 in terms of the following two typical non-commutative geometric means, that is, one is the higher order weighted geometric mean due to Lawson... 
Positive linear map | Specht ratio | Chaotic geometric mean | Ando–Li–Mathias geometric mean | Reverse inequality | Mond–Shisha difference | Positive operator | Mond-Shisha difference | Ando-Li-Mathias geometric mean | MATHEMATICS | MATHEMATICS, APPLIED | MAPS
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 9
This note aims to generalize the reverse weighted arithmetic–geometric mean inequality of n positive invertible operators due to Lawson and Lim... 
Lawson–Lim geometric mean | Kantorovich constant | 15A45 | Analysis | Ando–Li–Mathias geometric mean | Mathematics, general | Mathematics | 47A64 | Applications of Mathematics | Karcher mean | 47A63 | MATHEMATICS | MATHEMATICS, APPLIED | Ando-Li-Mathias geometric mean | KANTOROVICH INEQUALITY | Lawson-Lim geometric mean | Operators | Research
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 2019, Volume 575, pp. 299 - 313
...B is the geometric mean of positive definite matrix A and B. We show that G is positive semidefinite if and only if the family of A1,…,Am is Γ-commuting... 
Γ-commuting family | Geometric mean | Block matrix | Positive definite matrix | Ando-Li-Mathias geometric mean | MATHEMATICS | POSITIVE-DEFINITE MATRICES | MATHEMATICS, APPLIED | Gamma-commuting family | Mathematical analysis | Commuting | Matrix methods
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 03/2015, Volume 63, Issue 3, pp. 636 - 649
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 11/2012, Volume 437, Issue 9, pp. 2159 - 2172
In this paper we provide a new class of (metric) geometric means of positive definite matrices varying over Hermitian unitary matrices... 
Hermitian unitary matrix | Hadamard space | Geometric mean | Factorization | Spectral geometric mean | Positive definite matrix | MATHEMATICS | MATHEMATICS, APPLIED | SUBMANIFOLDS | ANDO-LI-MATHIAS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.